| Model Number |
1100-08-100 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the size 1 epiphysis centered would not fit into the stem.Doi: unk.Dor: (b)(6) 2021.Unk knee.
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide lot specific complaint database search, or manufacturing record evaluation, was not possible as the required lot number was not provided.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Device history lot : product code 110008100, work order (b)(4) was manufactured on 19-jun-21.(b)(4) parts were manufactured per specification and all raw materials met specification.Scrap: there was no scrap associated with this lot.Reprocessing: there was no material reprocessing reports (mrr) associated with this lot.Non-conformance: there were no non-conformances associated with this lot.